# SDR 95ZZZX4561

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4145Y
- Make and model: Cessna 185A
- Aircraft serial: 1850345
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850X10
- Condition: Damaged
- Component: Goodyearaero
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS AIRCRAFT HAD STC SA 4305WE INCORPORATED, GAR-AERO 6 INCH TO 10 INCH WHEEL ADAPTERS WITH GOODYEAR 8.50-10 6-PLY TIRES.  ON LANDING ROLL-OUT ON PAVED RUNWAY, THE LEFT TIRE WENT FLAT CAUSING THE AIRCRAFT TO GROUND LOOP.  INVESTIGATION REVEALED THE TIRE HAD COME LOOSE AT THE BEAD/RIM AND HAD CUT THE TUBE STEM.  LOW TIRE PRESSURE AND LANDING ON DRY PAVED RUNWAY MAY HAVE OVERLOADED THE BEAD/TIRE ADHESION ALLOWING TIRE TO SPIN ON WHEEL.
